# SDR REXA2021062900467

- Difficulty date: June 14, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 15,542 hours, 11,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670320451
- Condition: Corroded
- Location: Bs 349 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE @ FS 349.00 STGR 20R HAS CORROSION.  R & R UNSERVICEABLE ANGLE @ FS 349 STGR 20R WITH A SERVICEABLE ANGLE IAW CRJ 900 SRM 51-42-06-001-001(A01) AND REMOVED CORROSION ON STGR
20R IAW ENDEAVOR AIR EA #CRJ953-11647 DATED 6/9/21 REV IR.
